Some inequalities obtained by elementary methods

D. D. Adamović; J. E. Pečarić

Matematički Vesnik (1983)

  • Volume: 35, Issue: 83, page 219-230
  • ISSN: 0025-5165

How to cite


D. D. Adamović, and J. E. Pečarić. "Some inequalities obtained by elementary methods." Matematički Vesnik 35.83 (1983): 219-230. <>.

author = {D. D. Adamović, J. E. Pečarić},
journal = {Matematički Vesnik},
keywords = {inequality between rational functions},
language = {eng},
number = {83},
pages = {219-230},
publisher = {Društvo matematičara Srbije},
title = {Some inequalities obtained by elementary methods},
url = {},
volume = {35},
year = {1983},

AU - D. D. Adamović
AU - J. E. Pečarić
TI - Some inequalities obtained by elementary methods
JO - Matematički Vesnik
PY - 1983
PB - Društvo matematičara Srbije
VL - 35
IS - 83
SP - 219
EP - 230
LA - eng
KW - inequality between rational functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.